# SDR A6WA200240004

- Difficulty date: February 4, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTING OUT OF DENT, GEAR RETRACTION, GEAR DISAGREE WOW INPUT AND WOW OUTPUT MESSAGE MAINTENANCE FOUND NLG SCISSORS (TORQUE LINKS) DISCONNECTED.  UPPER TORQUE LINK DAMAGED.  INSPECTED GEAR.  REPAIRED DAMAGE TO SCISSOR.  PERFORMED GEAR SWINGS.  (M)
